# SDR DALA2016061504792

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED BETWEEN BS 1020-1040, RT SIDE CP53-241-01I.  REMOVED CORROSION MAIN CABIN CUSP WEB STA 1020-1040, RT SIDE IAW SRM 51-10-02.  EVALUATED AREA ORIGINAL THICKNESS .063, REMOVED .034, REMAINING .029 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13.  FABRICATED NEW WEB FROM .063, 7075-0 AND HEAT TREATED TO T-6 CONDITION IAW DWG 144N5140, REV: AB.  LOCATED DRILLED AND  INSTALLED NEW WEB IAW SRM 51-40-02 AND DWG 144N5140, REV: A.
